MathSciNet Relay Station
MathSciNet bibliographic data
MR1813717 (2001m:58064) 58J50 (35P15)
Higuchi, Yusuke A remark on exponential growth and the spectrum of the Laplacian. Kodai Math. J. 24 (2001), no. 1, 42–47.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement